# SDR SWAA2017082915990

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: M115A2953
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE PANEL BETWEEN INBOARD AND OUTBOARD FLAPS VERTICAL SEAL RETAINER ABOVE SAILBOAT FAIRING CRACKED.  R&R SUPPORT ANGLE IAW SRM.
